# SDR SWIA200110236

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 35,348 hours, 43,227 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Part serial: 0067
- Condition: Failed
- Location: T/E Flap
- Part time: 1,211 hours, 1,330 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT ON FLAPS ON TAKEOFF.  REPLACED INBOARD FLAP ACTUATOR IAW MM 27-50-00.  OPS AND LEAK CHECK GOOD.
